Search found 104 matches

Search found 104 matches

Search found 104 matches
by Dr Anjali Mahto
Wed Nov 22, 2017 5:41 pm
Forum: British Skin Foundation - Sensitive Skin
Topic: Young teen worried
Replies: 1
Views: 165

Re: Young teen worried

Dear Lisa, Many thanks for taking the time to post a question. There is very little robust scientific evidence that supplements or over the counter vitamins will treat blackheads and spots. Small amounts of data suggest that zinc, omega-3 fatty acids, nicotinamide (vitamin B3) and vitamin A suppleme...
by Dr Anjali Mahto
Wed Nov 22, 2017 5:37 pm
Forum: British Skin Foundation - Sensitive Skin
Topic: Folliculitis
Replies: 1
Views: 120

Re: Folliculitis

Dear Markyisone, Many thanks for taking the time to post a question. Folliculitis is a common condition which involves inflammation of the hair follicles - it can occur in any hair-bearing site on the body - i presume you are suffering with it on the face which is why you have been given zineryt. Th...
by Dr Anjali Mahto
Wed Nov 22, 2017 5:33 pm
Forum: British Skin Foundation - Sensitive Skin
Topic: Psoriasis in winter
Replies: 1
Views: 130

Re: Psoriasis in winter

Dear Jhgillies, Many thanks for your question. It is very common for inflammatory skin conditions such as psoriasis and eczema to flare up during this time of year. In terms of simple things: 1. Ensure you are using a hydrating emollient based body wash or shower gel in the bath or shower that is fr...
by Dr Anjali Mahto
Wed Nov 22, 2017 5:25 pm
Forum: British Skin Foundation - Sensitive Skin
Topic: Dry lips
Replies: 1
Views: 119

Re: Dry lips

Dear Hockeymum1477, Sorry to hear you're having a tough time with lip soreness - I suspect there is nothing you are doing wrong to cause this! It is very common for people to suffer with dry, chapped lips at this time of year for a number of reasons. Firstly, the wind and cold air will whip moisture...
by Dr Anjali Mahto
Wed Nov 22, 2017 5:13 pm
Forum: British Skin Foundation - Sensitive Skin
Topic: Best treatment for dry skin after chemo
Replies: 1
Views: 118

Re: Best treatment for dry skin after chemo

Dear Niece1964, Many thanks for your question and i hope you are recovering well following chemotherapy. It is quite common for skin changes to occur following chemotherapy treatments. I am not allowed to discuss any brands or give specific recommendations but I would suggest the following: 1. Go fo...
by Dr Anjali Mahto
Wed Nov 22, 2017 5:06 pm
Forum: British Skin Foundation - Sensitive Skin
Topic: Spots on cheeks
Replies: 1
Views: 187

Re: Spots on cheeks

Dear Jacob, Many thanks for taking the time to post a question. I would suggest looking for cleansers that contain the following ingredients: salicyclic acid glycolic acid niacinamide tea tree oil benzoyl peroxide There are also targeted treatments (often containing salicylic acid) which you can app...
by Dr Anjali Mahto
Wed Nov 22, 2017 5:03 pm
Forum: British Skin Foundation - Sensitive Skin
Topic: From greasy t zone to sensitive red zone
Replies: 1
Views: 201

Re: From greasy t zone to sensitive red zone

Dear Catwoman1974, Many thanks for taking the time to post a question. Based on the information you have provided and the recent change in climate and cold weather, I wonder if you are actually suffering from a medical condition known as seborrhoeic dermatitis. It is very common for this to flare up...
by Dr Anjali Mahto
Wed Nov 22, 2017 5:00 pm
Forum: British Skin Foundation - Sensitive Skin
Topic: Skin care products
Replies: 1
Views: 260

Re: Skin care products

Dear Verity, Many thanks for taking the time to post a question. Whilst the term "hypoallergenic" means the product is likely to cause few allergies than something without the label, this does not mean there is guarantee of this. This is mainly because there isn't technically a legally binding defin...
by Dr Anjali Mahto
Wed Nov 22, 2017 4:52 pm
Forum: British Skin Foundation - Sensitive Skin
Topic: Sun protection in winter
Replies: 2
Views: 458

Re: Sun protection in winter

Dear Wafflegirl, Thank you for your question! During the winter months (from October to March in the UK), our latitude is so far north that we get relatively less UVB radiation from the sun that can lead to burning. However, it is still ideally good practice to use a broad-spectrum sunscreen of SPF ...
by Dr Anjali Mahto
Fri Oct 20, 2017 12:01 am
Forum: British Skin Foundation - Hair Loss
Topic: Medication and hair loss
Replies: 1
Views: 1002

Re: Medication and hair loss

Many thanks for posting a question. Many medications can potentially cause hair loss as a side effect and this can be extremely tricky to manage. Without knowing your full medical history and why you are taking immunosuppression also makes it difficult to give you tailored advice. However, simple th...
Search found 104 matches

Go to advanced search